Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews


Original version: Posted May 2, 2016 without Cyrillic text in title of review by S. Lefschetz
Corrected version: Posted June 30, 2016 with Cyrillic text in title of review by S. Lefschetz.

Review information:
Journal: Bull. Amer. Math. Soc. 53 (2016), 483-493
Published electronically: May 2, 2016
Full text: PDF


MR: 0164098 (29 \#1397)
A. M. Ljapunov
(Transliteration of Russian) Issledoovanie odnogo iz osobennykh sluchaev ob ustoirev chivosti dviteniya.
Izdat. Leningrad. Univ., Leningrad, 1963, 116 pp.
Reviewed by: S. Lefschetz

MR: 1154209 (93e:01035)
A. M. Lyapunov
The general problem of the stability of motion.
International Journal of Control 55, (1992), no. 3, 521-790
Translated by A. T. Fuller from Édouard Davaux’s French translation (1907) of the 1892 Russian original. With an editorial (historical introduction) by Fuller, a biography of Lyapunov by V. I. Smirnof, and the bibliography of Lyapunov’s works coeected bu J. F. Barrett. Lyapunov centenary issue.
Reviewed by: J. W. Macki

MR: 0178246 (31 \#2504)
Shmuel Agmon
Lectures on elliptic boundary value problems.
Van Nostrand Mathematical Studies, D. Van Nostrand Co., Inc., Princeton, N.J.–Toronto–London, no. No. 2, 1965, v+291 pp.
Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr
Reviewed by: J. Friberg

MR: 0832922 (87k:35184)
Percy A. Deift and Rainer Hempel
On the existence of eigenvalues of the Schrodinger operator $H-𝜆W$ in a gap of $𝜎(H)$.
Communications in Mathematical Physics 103, (1986), no. 3, 461-490
Reviewed by: Helge Holden

MR: 1232660 (94h:35002)
Peter Kuchment
Floquet theory for partial differential equations.
Operator Theory: Advances and Applications, 60, Birkhauser Verlag, Basel, 1993, xiv+350 pp.
Reviewed by: Yehuda Pinchover

MR: 1472485 (2000i:35002)
Yulia E. Karpeshina
Perturbation theory for the Schrödinger operator with a periodic potential.
Lecture Notes in Mathematics, Springer-Verlag, Berlin, no. 1663, 1997, viii+352 pp.
Reviewed by: Rainer Hempel

MR: 1903839 (2003f:82043)
Alexander Fedotov and Frédéric Klopp
Anderson transitions for a family of almost periodic Schrödinger equations in the adiabatic case.
Communications in Mathematical Physics 227, (2002), no. 1, 1-92
Reviewed by: Nariyuki Minami

MR: 2947949
Michael I. Weinstein and Charles L. Fefferman
Honeycomb lattice potentials and Dirac points.
Journal of the American Mathematical Society 25, (2012), no. 4, 1169-1220
Reviewed by: Ivan Veselić

Journal: Bull. Amer. Math. Soc. 53 (2016), 483-493
Article copyright: © Copyright 2016 American Mathematical Society